MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE CATHETER WITH SUREGRIP

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE CATHETER WITH SUREGRIP
Model Number 53816G
Medical Device Problem Codes Component Misassembled (4004); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that some of the intermittent catheters were not lubricated and it took too long to drain.Per follow up via phone on (b)(6) 2022, it was reported that the customer was still experiencing issues with the urine taking too long to drain.Also stated that there were small holes in the catheter.
 
Additional Manufacturer Narrative
The reported event is inconclusive as the evaluated representative sample meets specifications and the condition of the original used sample is unknown.Visual evaluation noted 1 magic3go was received in original closed packaging.No burrs, nicks, flashes, and sharps.4 eyelet holes were present on the bottom of the intermittent catheter which meets product specifications.Aside from eyelet holes no additional holes were present on intermittent catheter.Distance from proximal drainage eye was measured.Therefore, product meet specifications.Although an exact root cause could not be determined a potential root cause could be operator error.A review of the dhr did not show any problems or conditions that would have contributed to the reported event.Labelling review is not required as labelling would not have prevented the reported event.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that some of the intermittent catheters were not lubricated and it took too long to drain.As per follow up via phone on 29nov2022, it was reported that the customer was still experiencing issues with the urine taking too long to drain.Also stated that there were small holes in the catheter as per customer clarification via phone on 18jan2023, customer stated that the holes in the catheter were where they were supposed to be, but they were too small and caused urine backup.

Brand Name
MAGIC3 GO MALE CATHETER WITH SUREGRIP
Common Device Name
MAGIC3 GO MALE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15997413
Report Number1018233-2022-09614
Device Sequence Number5510733
Product Code EZD
UDI-Device Identifier00801741136979
UDI-Public(01)00801741136979
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2025
Device Model Number53816G
Device Catalogue Number53816G
Device Lot NumberJUGR9053
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale